Nihonkai Mathematical Journal

Submanifolds Of Codimension 3 Admitting Almost Contact Metric Structure In A Complex Projective Space

U-HANG KI, HYUNJUNG SONG, and RYOICHI TAKAGI

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 11, Number 1 (2000), 57-86.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779511

Mathematical Reviews number (MathSciNet)
MR1760163

Zentralblatt MATH identifier
1013.53037

Citation

KI, U-HANG; SONG, HYUNJUNG; TAKAGI, RYOICHI. Submanifolds Of Codimension 3 Admitting Almost Contact Metric Structure In A Complex Projective Space. Nihonkai Math. J. 11 (2000), no. 1, 57--86. https://projecteuclid.org/euclid.nihmj/1273779511


Export citation